Thought I was doing so well after my stent placement. No more chest pains, no more "pinching" feelings or fatigue until I finally checked my leg to see what's been causing me pain for the past 3 days - felt like a cramped calf muscle (charley horse) - and there is a bruise next to my right calf!
Have an appt. tomorrow. No redness or swelling. Is this a blood clot or did I injure myself without knowing?
I was told by the nurse that the bruises are from Plavix and aspirin. They might lower it in a few weeks they said (at the 3 month appointment). Meanwhile I got another bruise on my arm for no reason other than resting it on my chair!
I don't know why I'm getting muscle cramps - maybe I'm not absorbing potassium as I should since I do eat fruits like bananas and oranges.
I thought about plavix and aspirin, but that would usually show discoloration...common effects from anti-platelet medication.
Cramps at rest are very common, especially in older adults, but may be experienced at any age, including childhood. Rest cramps often occur during the night. While not life-threatening, night cramps (commonly known as nocturnal cramps) can be painful, disruptive of sleep, and they can recur frequently (that is, many times a night, and/or many nights each week). The actual cause of night cramps is unknown. Sometimes, such cramps are initiated by making a movement that shortens the muscle. An example is pointing the toe down while lying in bed, which shortens the calf muscle, a common site of cramps. I have experienced this type of cramp...very painful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.